# SDR CA090702015

- Difficulty date: June 23, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 730 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 10600646201
- Condition: Failed
- Location: Engine
- Part time: 106 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FIRST ENGINE START OF THE DAY, THE ENGINE TACH WAS PEGGED AT 100 PERCENT.  MAGNETO WAS REMOVED AND NO FURTHER ISSUES WERE NOTED.
